# SDR ASOA201101612

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 20,926 hours, 15,278 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING MESSAGE.  ( LANDING GEAR RETRACTION SYS )  EMERGENCY DECLARED AS A PRECAUTION.   COMPLIED WITH OPS TEST OF THE LANDING GEAR ENTENSION/RETRACTION IAW AMM 32-30-00.
